# SDR FCPR200400013

- Difficulty date: April 19, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N691AS
- Make and model: Beech C90A
- Aircraft serial: LJ1240
- Engine: Pwa PT6*
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Cracked
- Location: Lt Mlg
- Part time: 3,054 hours
- Component: Torque Plate
- Component part number: 75155
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE PLATE BROKE WHEN APPLYING BRAKES, APPEARS THAT CRACK STARTED UNDER BUSHING THAT CARRIES THE CALIPER PINS, DOES NOT HAVE A PROCEDURE TO REMOVE BUSHINGS TO CHECK FOR CRACKS.
